Vitamin D Health Benefits

Vitamin D Side Effects
Posted by Dorothy (Sydney) on 11/24/2017
0 out of 5 stars

I got depressed on cod liver oil. Subtle blue feeling. Stopped taking and it went away. I am now taking D3 but with all the required co-factors. Mag, Bs, K, etc. Ok so far.


Vitamin D Side Effects
Posted by Gemma (Wales) on 08/19/2015
0 out of 5 stars

Hi,

I took 10,000iu of vitamin D3 plus a k2 supplement for 3 weeks and developed nasty side effects. My joints all started clicking, my knees became painful and my muscles started twitching. I could also feel a weird sensation in my teeth and had lower back pain. A muscle allergy tester diagnosed calcium deposits in all my joints and tendons and recommended phytoplankton 3 times per day and ACV 3 times per day. I have been taking these for 2 weeks and have had slight improvement (I'm not twitching much anymore). I added a magnesium oil yesterday which appears to have helped my back pain.

But my joints still click (everywhere! ) and my tendons are painful. Other people on vitamin d forums have mentioned their joints clicking too. Have you got any suggestions? Should I try the chanca piedra? I'm scared to put any supplements into my body anymore.

Best Wishes.

Gemma


Vitamin D Side Effects
Posted by Heli (New York) on 12/20/2014
0 out of 5 stars

My Vitamin D level is very low and my doctor told me to take vitamin D. I started vitamin D3 and I have muscle pain. I started with Magnesium 500mg and I was ok. I am not sure what kind of Magnesium I can take with vitamin D. Magnesium Citrate or Magnesium Chloride or other kind of Magensium. Please help


Vitamin D Side Effects
Posted by Robert (Manhattan, Ny) on 08/20/2012
0 out of 5 stars

I found from repeated use, on and off, that higher doses of Vit D3 (1000 to 3000iu) results in a negative mood state... So instead I try to make an effort of getting around 10 to 15 minutes of summer sun daily.

Another lesson to myself to remember is that despite all the positive claims and current hype about a supplement or herb, one must listen to their body first.


Vitamin D Side Effects
Posted by Kristina (Munich, Germany) on 05/08/2012
0 out of 5 stars

Can anyone please help? My vitamin D is too low and my doctor prescribed me 50.000 IU. But even when I take 600 IU's of vitamin D (pure, no fillers) I wake up the next morning with bags under my eyes (fluid bags, edema). When I keep taking the vitamin D the bags get worse by day, and I get very tired.

Now I'm afraid to take the 50.000 IU and wake up with horrible bags. What could be the problem? Bad liver, liver congestion, low potassium, low calcium, low thyroid? Anyone?

Thanks for help!


Vitamin D Side Effects
Posted by Sunnieday (Baltimore, Md, Usa) on 12/17/2010
0 out of 5 stars

Dear Earth Clinic:

I've recently started supplementing with 2,000 I. U. of Vitamin D nightly, before bedtime, in the hopes that it will help with my depression. The Mirena IUD ruined my emotional state (causing not only depression, but panic attacks, anxiety and ridiculous mood swings), and I've spent the last five years trying numerous supplements and "therapy" to get back to "my old self". Needless to say, I haven't had much luck. In any case, when I take the Vitamin D at night, I've noticed upon waking that I have a lot of phlegm in my chest; it takes me about half an hour to cough it all up. At first, I thought that it may either be due to a recent cold or the fact that I get recurring sinus infections. However, I remember reading somewhere that Vitamin D is good for the lungs, so I'm wondering if the phlegm is a good thing? Should I continue to take it? If so, should I decrease the dose or increase the dose?

Thanks in advance for your help!


Vitamin D Side Effects
Posted by Briona (Santa Monica, Ca) on 04/16/2010
0 out of 5 stars

A few months ago, I was feeling a bit down and slightly depressed, perhaps due to the lack of sunshine during our rainy winter, and decided to take Vitamin D. I am pretty picky when it comes to my health so I selected a reputable brand of D3 (cholecalciferol) and started taking 6000 IU a day. First, my energy level increased and my mood brightened up but after hardly a week, I started feeling very tired, and not well. My legs felt very heavy, like if I had poor blood circulation; going up the stairs became challenging and my muscles were shivering - or felt like it. One night, I woke up, my body in spasm. This is when I stopped taking D3. All symptoms disappeared within 24-48 hours.


Vitamin D Side Effects
Posted by Mussen (Montreal, Canada) on 12/02/2008
0 out of 5 stars

With all the hype around vitamin D3 nowadays, I thought I would try it. But this is my second time I've tried and stopped because I hate the way it changes my body odor, including my "female parts" and when I work up a sweat. Even my cats have noticed when sitting in my lap....

Perhaps it's because I rarely eat meat that I really noticed the change, but I can't tolerate it. I feel really animal-ly. I noticed my libido increased a bit and I had a touch more energy, but it's not worth it for me. I'll just try to get more sunshine in the winter.